# SDR SWAA011953

- Difficulty date: July 9, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 49,632 hours, 44,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND OVERWING EMERGENCY EXIT SIGN LOOSE AT LT CABIN INTERIOR.  SECURED EXIT SIGN PER MM.
